# SDR HNAA0600081

- Difficulty date: July 29, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 35,897 hours, 39,219 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RATTLING SOUND HEARD FROM ABOVE CAPTAINS SEAT OUTSIDE AIRCRAFT AFTER TAKEOFF.  FOUND CAPTAINS WINDSHIELD UPPER INNER PRC SEAL LOOSE, TRIMMED EXCESS PRC SEAL.
